| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device did not charge or deliver shock.This issue is patient related; however, there was no adverse event reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was unable to verify or duplicate the reported issue.The cause of the reported issue could not be determined.The device remains in quarantine at the stryker site, pending the customer's response for further information.